# SDR LR7A2020061632258

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, UNDER JOB CARD HB5302,  FOUND THE BS 497 OVERHEAD BULKHEAD WEB CRACKED AT LONGERON CUTOUTS, LBL 24 AND RBL 24, WL 284.   REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP 583 AND SRM 51-60 AND 51-70.
